# SDR TRAX200700357

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ANGLE ON ASD SILL.  REMOVED FWD, MID, AFT ANGLE, LOWER ASD ANGLE AND FWD AND AFT STAIR RAIL FITTINGS. DRILLED, COUNTERSANK, DEBURRED AND ALODINED NEW MID CAP ANGLE PER CRJ 700 SRM 51-42-06.  DRILLED, DEBURRED AND COUNTERSANK NEW KICKPLATE PER CRJ 700 SRM 51-40-00.   FINISHED INSTALLING NEW KICKPLATE, INSTALLED NEW MID CAP ANGLE AND FWD AND AFT STAIR RAIL FITTINGS AND SEALED AND RESTORED FINISH TO REPAIR AREA  PER CRJ 700 SRM 51-42-03, 51-23-00 AND 51-25-16.
